# SDR SWAA2023121129777

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 39,687 hours, 23,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE EMERGENCY EXIT LENSE MISSING<[01] INSTALLED NEW LENS REF. SIP.;[02] INSTALLED NEW LENS REF. SIP.
